MAUDE Adverse Event Report: BIOMET UK LTD. OXF KNEE PH3 I/M ROD RMVL HK; BMET GENERAL KNEE INSTRUMENTS

BIOMET UK LTD. OXF KNEE PH3 I/M ROD RMVL HK; BMET GENERAL KNEE INSTRUMENTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery while trialling the tibia and positioning for tibial keel cut, the tea handle, hook broke off.The hook portion of the handle was easily retrieved on the field.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified that the large pin has fractured off, the instrument has scratches and wear which could be attributed to use in the field for 10+ years.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF KNEE PH3 I/M ROD RMVL HK
Common Device Name
BMET GENERAL KNEE INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18501183
Report Number3002806535-2024-00018
Device Sequence Number7950811
Product Code LXH
UDI-Device Identifier05019279469246
UDI-Public(01)05019279469246(11)141027(10)ZB140902
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-401111
Device Lot NumberZB140902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose